# SDR DXTA2009122803915

- Difficulty date: December 27, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600514
- Aircraft time: 8,216 hours, 6,783 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1988001
- Part serial: 1009A
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY PRESSURE LIGHT AFTER TAKEOFF.  LOUD RUSH SOUND JUST BEFORE PRESSURE SPIKE 2500FPM DOWN THEN EMERGENCY PRESSURE CAME ON.  DID EMERGENCY CHECKLIST AND SELECTED RT ENGINE ON SOURCE SELECTOR AND RECOVERED PRESSURIZATION.
